# SDR GTIA9800007

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 620 - CABIN EMERGENCY FLOOR LIGHTS HAVE SEVERAL BULBS OUT.  RE-SECURED CANNON PLUG AT FORWARD BATTERY PACK.  EMERGENCY LIGHTING (CABIN).  OPS CHECK NORMAL PER DC-9 MM 33-53-0.  (X)
